Lisdexamfetamine and ED

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Lisdexamfetamine and ED

This topic contains 2 replies, has 3 voices, and was last updated by  blueink 1 month, 2 weeks ago.

  • Author
    Posts
  • #171553

    bolling
    Participant

    Hey yall

    im a 32 yo man who got my ADD diagnosis 6 months ago after a life going around in circles.

    my psychiatrist put me on vyvanse, and it was like turning on a switch. for the first time in my life i could plan ahead and my social relationships also improved. at 10 mg i felt my symptoms improve, but when it was uped to 30 mg i lost myself and felt completely blank as if my brain was turned off.

    Im now on only 12 mg a day and it works wonders for me, however, ive lost all sexual drive and my ability to get an erection. My psychiatrist says its because of the vasoconstrictor effects of the Amph. he got me cialis, and although i can get erections on it, it nowhere near the pleasure i got unmedicated, so my question is:

    Is there any way to counter the effects of vyvanse without taking viagra/cialis , im thinking supplements etc?

  • #171587

    Penny Williams
    Keymaster

    I don’t know the answer to your question, but it might be wise to try a methylphenidate-based ADHD medication and see if you get the benefits to your ADHD symptoms without the unwanted side effects.

    Penny
    ADDitude Community Moderator, Parenting ADHD Coach & Author, Mom to teen w/ ADHD, LDs, and autism

  • #177287

    blueink
    Participant

    Had similar side effect on Vyvanse, decreased sexual drive

You must be logged in to reply to this topic.